I brought in Indonesia for skin rash from heat (I think). I'm in the sun a lot even with protection my face, shoulders breaking out in these fawny colored spots, quite itchy too. I can not speak fluent Bahasa Indonesian so in hindsight I can not make myself understood and vise verse. Can anyone help
3 Feb 2011
Garamycin is a topical antibiotic used to treat skin infections.
It does not sound as though you have a skin infection.
If you have a heat rash you would be better to try and anti-itch cream with a cortisone base. A cooling soothing anti-itch moisturizer may also help.
Talk to your pharmacist for more advice.
You should see your doctor if the rash does not go away or gets any worse.
Cover up, and use sunscreen, when you are out in the sun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 15 Nov 2009
1 answer • 5 Nov 2010
2 answers • 12 Jul 2013
Gentamicin 3mg from 2010
1 answer • 3 Dec 2013
after increasing my dosage to 200 mg, developed a rash on arms. One dr said it was alright to try again. Any info???
1 answer • 23 Nov 2014